# SDR YENA20140218039

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 32,869 hours, 11,634 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Part serial: JB6752
- Condition: Failed
- Location: Apu Oil Sys
- Part time: 6,802 hours, 9,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, ECAM APU AUTO SHUTDOWN ON CRUISE.   CHECKED APU OIL PRESSURE SWITCH CONNECTOR AND CLEANED IAW AMM 49-94-14.  APU OPS CHECKED GOOD.  OIL QTY GOOD.  THE APU AUTO SHUTDOWN AT 37,000 FT, AGAIN ON DIFFERENT FLIGHT.  THE APU LOW PRESSURE SWITCH WAS R & R IAW AMM 49-94-14.  OPS CHECK NORMAL.
